Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Getting continuous periods. Not cured by trapic 500. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I am unmarried and was having normal menstrual cycle until may of this year. I have been having my periods for 10 days continuously this month. The same had happened last month and I was advised to take Trapic 500 tablets to stop them. This month the same happened and on taking the the same tablets ( as per doctor advice) both morning and evening for 3 days has not helped at all. Kindly suggest what I should be doing.
Posted Tue, 24 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Ramesh M.Vachharajani 33 minutes later

Thanks for posting the query.

Trapic 500 is given for short period to stop bleeding of any origin as it has anti fibrinolytic property.

In your case, it seems that there is some hormonal imbalance, so you may require hormonal treatment for few cycles. Oral contraceptive pills may be helpful in you.

However, the cause has to be confirmed by getting an ultrasound of the pelvis done.

Please consult a Gynecologist for these.

Meanwhile you may continue Trapic 500 tab for symptomatic relief.

Hope, I answered your query. If you have further query or clarification, please ask. I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor